# SDR CALA2014041400464

- Difficulty date: April 14, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N24211
- Make and model: Boeing 737824
- Aircraft serial: 28771
- Aircraft time: 50,970 hours, 17,924 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Relay
- Part number: KDAGX4F001
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CENTER FUEL PUMPS INOPERATIVE.  TROUBLE SHOT IAW FIM 28-22-00-810-822.  LT PUMP HAD CODE 32 & RT PUMP HAD CODE 33 ON UFI.  OVERCURRENT ON ONE PHASE.  PERFORMED WIRING CHECKS IAW FIG 112 BLOCKS 80 - 82, ALL CHECKED GOOD.  R & R RELAYS R54 & 55 ON THE UFI ASSEMBLIES, OPERATIONS CHECKED GOOD.  RAN ENG SWITCHED POWER, ALL CHECKED GOOD.  ACFT IS RETURNED TO SERVICE.
